Stability of rarefaction waves for a model system of a radiating gas

Shuichi Kawashima, Yoshohito Tanaka

Research output: Contribution to journalArticle

50 Citations (Scopus)
Original languageEnglish
Pages (from-to)211-250
Number of pages40
JournalKyushu Journal of Mathematics
Volume58
Issue number2
DOIs
Publication statusPublished - 2004 Jan 1
Externally publishedYes

Fingerprint

Rarefaction Wave
Model
Gas

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Stability of rarefaction waves for a model system of a radiating gas. / Kawashima, Shuichi; Tanaka, Yoshohito.

In: Kyushu Journal of Mathematics, Vol. 58, No. 2, 01.01.2004, p. 211-250.

Research output: Contribution to journalArticle

@article{23cedf276f9f41af9997bed5088310dd,
title = "Stability of rarefaction waves for a model system of a radiating gas",
author = "Shuichi Kawashima and Yoshohito Tanaka",
year = "2004",
month = "1",
day = "1",
doi = "10.2206/kyushujm.58.211",
language = "English",
volume = "58",
pages = "211--250",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - Stability of rarefaction waves for a model system of a radiating gas

AU - Kawashima, Shuichi

AU - Tanaka, Yoshohito

PY - 2004/1/1

Y1 - 2004/1/1

UR - http://www.scopus.com/inward/record.url?scp=33750721475&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750721475&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.58.211

DO - 10.2206/kyushujm.58.211

M3 - Article

AN - SCOPUS:33750721475

VL - 58

SP - 211

EP - 250

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -